MathSciNet Relay Station
MathSciNet bibliographic data
MR349687 (50 #2180) 14H40 (14K25)
Kempf, George On the geometry of a theorem of Riemann. Ann. of Math. (2) 98 (1973), 178–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement